[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.158.119.60. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Observation
January 2016

Eruptive Keratoacanthomas Associated With Leflunomide

Author Affiliations
  • 1Division of Dermatology, Department of Medicine, University of Louisville School of Medicine, Louisville, Kentucky
JAMA Dermatol. 2016;152(1):105-106. doi:10.1001/jamadermatol.2015.2506

The keratoacanthoma (KA) is a rapidly growing, well-differentiated epidermal neoplasm that may be locally invasive or may spontaneously resolve. Most often, KA presents as a solitary lesion; however, multiple KAs can be seen in various syndromes, including Muir-Torre syndrome, the autosomal dominant Ferguson-Smith syndrome, and Grzybowski-type eruptive KAs.1

Several medications have been temporally associated with eruptive KAs. Recently in the literature there has been a report of eruptive KAs following treatment with leflunomide.2 The KAs resolved after stopping treatment with the medication. Herein, we report another case of multiple KAs in a patient undergoing treatment with leflunomide.

First Page Preview View Large
First page PDF preview
First page PDF preview
×